MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 11MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 2.5 years post initial left tka, this (b)(6) y/o female patient had a revision due to chronic hydrarthrosis occurring after somewhat prolonged walks.Patient had pe issue and patient painful while walking.There was evidence of poly wear.Patient was slightly lax, surgeon explained to patient, until proven otherwise, that synovectomy is necessary with replacement of a slightly thicker insert (13 vs 11mm).The wear marks on the center cam foot were real but relatively unobtrusive.The synovial fluid was not very abundant and it was perfectly clear.Patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation reported.Photos and x-rays received, the device will be return.
 
Additional Manufacturer Narrative
As reported, approximately 2.5 years post initial left tka, this 68 y/o female patient had a revision due to chronic hydrarthrosis occurring after somewhat prolonged walks.Patient was slightly lax, surgeon explained to patient, until proven otherwise, that synovectomy is necessary with replacement of a slightly thicker insert (13 vs 11mm).The wear marks on the center cam foot were real but relatively unobtrusive.The synovial fluid was not very abundant, and it was perfectly clear.Patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation reported.Photos and x-rays received, the device was returned additional information received indicates that patient had pe issue and patient painful while walking.There was evidence of poly wear.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14161187
Report Number1038671-2022-00436
Device Sequence Number14901719
Product Code JWH
UDI-Device Identifier10885862173409
UDI-Public10885862173409
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 11MM
Device Catalogue Number02-012-44-1011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale